# SDR SWAA2016092449344

- Difficulty date: February 3, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 62,939 hours, 37,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CREASED, BETWEEN BS 378 - 381.5, STRINGER 17L.  REPAIRED SKIN IAW SRM.
